# SDR IPXA13178710

- Difficulty date: May 11, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 11,259 hours, 7,042 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A57960650007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, RT OTBD FLAP BULLNOSE SKIN IS CHAFED BETWEEN RIB 1 AND 3.  ACCOMPLISHED REPAIR ON RT OTBD FLAP BULLNOSE SKIN BETWEEN RIB 1 AND RIB 3 IAW EO A300-5750-50830-A, PARA 6A.
